BibTeX record journals/isci/Lukasik14

download as .bib file

@article{DBLP:journals/isci/Lukasik14,
  author    = {Radoslaw Lukasik},
  title     = {A note on the mutual independence of the properties in the characterization
               of residual fuzzy implications derived from left-continuous uninorms},
  journal   = {Inf. Sci.},
  volume    = {260},
  pages     = {209--214},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.ins.2013.11.002},
  doi       = {10.1016/j.ins.2013.11.002},
  timestamp = {Sat, 16 Sep 2017 12:06:23 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/Lukasik14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics